# SDR DHL2003741513

- Difficulty date: March 23, 2003
- Submitted: April 5, 2003
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-200
- Aircraft serial: 21931
- Aircraft time: 44,384 hours, 35,863 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK FOUND BS 460 RT CIRCUMFERENTIAL DENTED 4 INCHES ABOVE FLOOR.  CUT OUT DAMAGED AREA AS PER B-727 SRM 53-10-2.  FABRICATED DOUBLER REPAIR IAW B-727 SRM 53-10-2 FIG 3 AND 53-10-4 FIG 2.  INSTALLED DOUBLER AS PER B-727 SRM 51-30-2.
